# SDR USAA2010030990544

- Difficulty date: March 8, 2010
- Submitted: March 11, 2010
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 56,566 hours, 24,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Part number: 42978005
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 371 - MKE - EEL - FLOOR PROXIMITY EMERGENCY ESCAPE PATH LIGHT ROW 15C BROKEN.  MAINTENANCE REPLACED LIGHT BRACKET AS REQUIRED.  REFERENCE ILLUSTRATED PARTS CATALOG 33-51-09 & ENGINEERING AUTHORIZATION 114738.
